# SDR 2012FA0000359

- Difficulty date: May 18, 2012
- Submitted: June 8, 2012
- Operation: General aviation
- Aircraft: N4625B
- Make and model: Cessna 208B
- Aircraft serial: 208B0159
- Engine: Pwa PT6A114
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Vent Line
- Part number: S5114
- Condition: Collapsed
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

THE PILOT REPORTED AN UNUSUAL AMOUNT OF OIL WAS BEING CONSUMED, AND ON HIS INBD FLIGHT THE OIL PRESSURE GAUGE WAS FLUCTUATING.  THERE WERE NO VISIBLE SIGNS OF AN EXTERNAL OIL LEAK.  ON THE GROUND RUN MX ALSO NOTED THE TORQUE WAS FLUCTUATING.  WHEN BLEED AIR WAS TURNED ON A FINE MIST OF OIL WAS EMITTED FROM THE HEATER VENTS.  TROUBLESHOOTING FOUND THE ENGINE VENT LINE HAD COLLAPSED INTERNALLY PRESSURIZING THE CASE AND CAUSED THE OIL TO LEAK INTERNALLY INTO THE COMPRESSOR.
